Facebook Pixel
EmpowHER Guest

I took three birth control pills in one day and now my period wont end, is that normal?

By Anonymous September 28, 2015 - 1:43pm
Rate This

Last week, I left my birth control pills at my school, and couldn't take them Saturday or Sunday. Monday when I got back to school, I took 3 pills at once, at a different time than the usual. I usually take them at 2PM but that day I took it at 8AM. That same day around 12pm, I started bleeding. Its been about a week, and I expected it to end, but it is still occurring. What do I do? Is that normal? Is there something totally wrong or should I be worried?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Taking 3 is deemed as an overdose. Are you experiencing any symptoms like; drowsiness, breast tenderness, discolored urine, excessive bleeding, and nasea?

Although these symptoms are seldom serious, it's always a good idea to call poison control and seek further instruction if you have overdosed on anything. It's always better to be safe than sorry.

I hope all turns out to be well.


September 28, 2015 - 2:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!